# SDR FDEA2020091422189

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 71,801 hours, 27,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE EMERGENCY ESCAPE LIGHT BY L1 DOOR INOP.  RELAMPED, REF AMM 33-51-06-2-1.  GOOD FOR SERVICE.
